# SDR HALA0000060

- Difficulty date: February 28, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part serial: 442
- Condition: Failed
- Location: Uplock Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 541 - DURING UPLOCK CHECK, NOSE GEAR UNSAFE LIGHT CAME ON.  EXTENDED GEAR OK.  NEXT UPLATCH CHECK NOSE GEAR AND RIGHT GEAR UNSAFE LIGHTS CAME ON.  EXTENDED GEAR AND LEFT IT DOWN.  REPLACED RIGHT GEAR UPLOCK SENSOR CONNECTOR.  ADJUSTED NOSE GEAR WARNING SENSOR PER MM 32-60-1.  REPLACED PROX BOX, GEAR SWING UP-LATCH AND GEAR LIGHT CHECK OK.  (M)
